Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Finite Hilbert transforms in $L^p $


Author: R. K. Juberg
Journal: Bull. Amer. Math. Soc. 78 (1972), 435-438
MSC (1970): Primary 4730, 4635, 4515; Secondary 4450, 2643
DOI: https://doi.org/10.1090/S0002-9904-1972-12933-1
MathSciNet review: 0291894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. L. Butzer and W. Trebels, Hilberttransformation, gebrochene Integration unci Differentiation, Westdeutscher Verlag, Cologne, 1968. MR 38 #4926. MR 236631
  • 2. R. K. Juberg, On the boundedness of certain singular integral operators, Proc. Conference on Operator Theory, Szeged, Hungary, September, 1970 (to appear). MR 361932
  • 3. G. K. Kalisch, On fractional integrals of pure imaginary order in L, Proc. Amer. Math. Soc. 18 (1967), 136-139. MR 35 #7145. MR 216310
  • 4. W. Koppelman and J. D. Pincus, Spectral representations for finite Hilbert transformations, Math. Z. 71 (1959), 399-407. MR 21 #5869. MR 107144
  • 5. E. R. Love, Fractional derivatives of imaginary order, J. London Math. Soc. (2) 3 (1971), 241-259. MR 273322
  • 6. S. G. Mikhlin, Integral equations and their applications to some problems of mechanics, mathematical phvsics and engineering, GITTL, Moscow, 1949; English transl., Pergamon Press, New Yorki 1957. MR 12, 712; MR 19, 428. MR 87877
  • 7. N. I. Mushelišvili, Singular integral equations. Boundary problems of function theory and their application to mathematical physics, OGIZ, Moscow, 1946; English transl., Noordhoff, Groningen, 1953. MR 8, 586; MR 15, 434. MR 355494
  • 8. A. S. Peters, Abel's equation and the Cauchy integral equation of the second kind, Comm. Pure Appl. Math. 21 (1968), 51-65. MR 36 #6886. MR 223839
  • 9. S. G. Samko, a) A generalized Abel equation and fractional integration operators, Differencial'nye Uravnenija 4 (1968), 298-314. (Russian) MR 37 #3295. S. G. Samko, b) Noether's theory for the generalized Abel integral equation, ibid. 4 (1968), 315-326. (Russian) MR 37 #3296.
  • 10. E. Shamir, Reduced Hilbert transforms and singular integral equations, J. Analyse Math. 12 (1964), 277-305. MR 29 #2617. MR 165328
  • 11. F. G. Tricomi, On the finite Hilbert transformation, Quart. J. Math. Oxford Ser. (2) 2 (1951), 199-211. MR 13, 231. MR 43258
  • 12. H. Widom, Singular integral equations in L, Trans. Amer. Math. Soc. 97 (1960), 131-160. MR 22 #9830. MR 119064
  • 13. L. von Wolfersdorf, Zur Lösung der verallgemeinerten Abelschen Integralgleichung mit konstanten Koeffizienten, Z. Angew. Math. Mech. 49 (1969), 759-761. MR 41 #763. MR 256104

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4730, 4635, 4515, 4450, 2643

Retrieve articles in all journals with MSC (1970): 4730, 4635, 4515, 4450, 2643


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12933-1

American Mathematical Society